# SDR AALA20130518004

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 64,532 hours, 33,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FLOOR EMERGENCY LIGHT COVER SMASHED AND WIRES PULLED FROM CONNECTOR.  REPLACED BASE LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
